# SDR USAA950821

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 205
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND LEVEL 1 CORROSION AT RIGHT INBOARD SEAT TRACK AT BOTTOM INBOARD FLOOR ATTACH ANGLE AT STATION FS-205 (PREVIOUSLY REWORKED) CORROSION TASK REF C46-53305.  REMOVED CORROSION AND SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4.  (M)
